Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Diagnosed with menieres. Took antibiotics. Why am I feeling fatigued and dizziness?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9094 Questions
i am 47 i have severe dizziness. Had to go to er with bppv. Had epply felt better for week and now it is back. I have had intermintent tinnitis and hearing loss after sinus infection in january. I was diagnosed with menieres. I have chronic utis and am on constant antibiotics. Had ct and was normal. Had mri and it showed non specific lesions with early onset of ishmic disease. I have severe fatigue. What is causing dizziness..i feel so sick
Posted Sat, 17 Nov 2012 in Ear, Nose and Throat Problems
Answered by Dr. Praveen Tayal 5 hours later
Thanks for posting your query.
The dizziness that you are having is likely to be due to Meniere's disease.
The treatment of such dizziness involves using medications to suppress the impulse generation in the inner ear. Such medicine are Vertin (Betahistine) and Stugeron (Cinnarazine). You can get the medicines prescribed from your physician.
If your symptoms still persists, you must consult your ENT doctor in this regards.

Usually, its takes 2 - 4 weeks for dizziness to subside on medications. So please be reassured.

I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor